MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 LARGE SHIELDED CALCAR PLANER; HIP INSTRUMENTS : REAMERS

DEPUY FRANCE SAS 3003895575 LARGE SHIELDED CALCAR PLANER; HIP INSTRUMENTS : REAMERS
Catalog Number L94010
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
(b)(6) hospital; (b)(6) 2018.Calcar items have been noted by surgeons and (b)(6) staff that they are blunt and not meeting standards.
 
Additional Manufacturer Narrative
(b)(4).The instrument associated with this report was not returned.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
LARGE SHIELDED CALCAR PLANER
Common Device Name
HIP INSTRUMENTS : REAMERS
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cede 69801
FR  69801
MDR Report Key7525237
Report Number1818910-2018-59947
Device Sequence Number1305226
Product Code LYS
UDI-Device Identifier10603295325192
UDI-Public10603295325192
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 04/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberL94010
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/19/2018
Supplement Date Received by Manufacturer11/27/2018
Initial Report FDA Received Date05/18/2018
Supplement Report FDA Received Date12/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1